# SDR JJBA20150131013

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 33,342 hours, 45,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMER LIGHTS 1 & 3 WILL NOT ILLUMINATE.  FOUND CONNECTORS LOOSE ON PS2 EMER BATTERY.  RE-SEATED CONNECTOR.  OPERATIONS CHECK SATISFACTORY.
